# SDR ERAA20130046

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 46,703 hours, 57,329 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 85311176009
- Condition: Cracked
- Location: Nlg
- Part time: 46,703 hours, 57,329 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG UPLOCK ACTUATOR ATTACH BRACKET CRACKED.  REMOVED FITTING, REINSTALLED BRACKET IAW RD 8-53-3805.  OK FOR SERVICE.
